# SDR HALA0700161

- Difficulty date: April 9, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-300
- Aircraft serial: 33466
- Aircraft time: 17,125 hours, 3,290 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Loose
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, L ENG PRV WARNING CAME ON SEVERAL TIMES DURING DESCENT FRM FL 380.  TROUBLESHOT PER FIM 36-10-00 FIG 123.  FOUND LOOSE SENSE LINE TO PRE-COOLER.  TIGHTENED LINE, RAN ENGINE AND PERFORMED OPERATIONAL TEST OF PRV PER AMM 36-11-18/501.  OPERATIONAL CHECK GOOD.
